Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I am having trouble in sleeping. anything to do with it ?

Im 15 and I m having trouble sleeping, it usually takes me between 2-4 to get to sleep so normally get around 4-5 hours sleep if that a night and its been like this for about 4 months now, i ve recently started to ache all over and feel ill all the time and can t concentrate in any of my lessons, could not sleeping much have anything to do with it ? ive tried various scents, having a bath before bed, I dont drink caffine or alcohol before bed.
Asked On : Sun, 6 Feb 2011
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

yes, the symptoms could be because of lack of sleep. Your sleep problem has been persistent enough and serious enough to cause problems in your occupational life and hence it is time for you to consult a physician.

The symptoms you have described could be due to teen age problems or due to some physical cause or could be due to stress at home or depression as well. Do consult a primary care physician (family physician or GP) wherever you are.

Good Luck
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor